Share this:
gail214

thin stomick lining from excedrin migarine

Posted by @gail214 in Digestive Health, Sep 11, 2012

i have chronic gastritus thinning of the stomick lining from taking excedrin migrain over the years for arthritis i cant eat solids at all i can eat soups only soft foods but as soon as i eat a bowl of soup ill full if i eat more i puke it up dose anyone know whats the best meds for this i feel like i cant digest my food then my stomick burns really bad and up it all comes. HELP

mouser

Posted by @mouser, Sep 12, 2012

Your stomach lining regenerated itself every 3 days. I suggest seeing a doctor. If you don't have a primary doctor- I strongly suggest appointing one and getting a check up. A yearly physical is a more comprehensive exam and gives you a chance to talk about everything. You have more than one thing going on here. I don't agree that exception migraine, which has caffeine is the best choice for arthritis. You need to discuss this with your doctor. Also, discuss the eating thing. You may have an ulcer or something else/ which are very curable by the way.

mouser

Posted by @mouser, Sep 12, 2012

I meant Excedrin not exception 🙂

Please login or become a member to post a comment.